# SDR ASAA2022062338776

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 30,574 hours, 9,731 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310452
- Part serial: UNNEN606
- Condition: Faulty
- Location: #1 Engine
- Part time: 67,058 hours, 25,530 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE DOING AN AIR START, WE HAD TO ABORT #1 START, EGT GOT TO 400F & IT STARTED TO FLASH & ROLLED BACK. I PUT THE START LEVER TO CUT OFF & START SWITCH TO OFF. GROUNDED - YES. FOUND R/H IGNITION EXCITER FAILED DURING IGNITION SYSTEM AUDIBLE TEST B737-900 AMM 74-00-00-750-801-F00. REMOVED AND REPLACED R/H IGNITION EXCITER, REF AMM 74-11-01. OPS CK GOOD. OK FOR SERVICE.
